MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 802114
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified that the temperature module would not connect to the system.The temperature module light emitting diode (led) would not light up and was not recognized by the system.The temperature module was replaced.The unit operated to the manufacturer's specifications.The suspect device was sent back to the manufacturer for further evaluation.
 
Event or Problem Description
Upon receipt of the device, the user reported that the temperature module did not work and would not connect to the heart lung machine (hlm).There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) observed the temperature pod assembly to function normally during both ambient temperature and cold chamber testing.Per data log analysis, on (b)(6) 2019, the temperature module was used.Next entry was on (b)(6) 2020, most likely from the laboratory evaluation.Since the issue was the module not connecting to the heart lung machine (hlm) on (b)(6) 2019 it was likely nothing would be logged.The only indication of a problem in the log is the lack of log entries.There was no way to tell if the module was actually plugged into the hlm.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key9343808
Report Number1828100-2019-00606
Device Sequence Number2208315
Product Code DTQ
UDI-Device Identifier00886799000748
UDI-Public(01)00886799000748(11)190425
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K022947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802114
Device Catalogue Number802114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer11/13/2019
01/20/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date12/06/2019
02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1